# SDR CALA2018073001703

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 33,491 hours, 11,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3911
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERTUG TEAM SPOTTED FUSELAGE DAMAGE AT GATE TOW UP. DAMAGE IS LOCATED 42" FWD OF TOP FWD CORNER OF L1 ENTRY DOOR. SHEET METAL DAMAGE LOCATION BETWEEN SL-5 AND SL-6 AT APROX STATION BS 272. DENT MEASURES 1.6" X 1.2" WITH A DEPTH OF .030". GOUGE ON DENT BLENDED AND REMOVED ACCOMPLISHED STEP (1) - DVI OF SURROUNDING AREA IAW ESC 180707-427-1. ACCOMPLISHED STEP (2) - BLENDED DAMAGE IAW AVO ESC 180707-427-1. REFERENCE ESC180707-427-1 STEP NR 3. PERFORMED HFEC OF SPECIFIED AREA AS PER 737 NDT MANUAL PART 6 CHAPTER 51-00-00. NO CRACKS DETECTED AT THIS TIME. MEASUREMENT OF GRIDDED AREA AS PER NTM MANUAL PART 4-00-04-02. REFERENCE ESC180707-427-1 STEP NR 4. PERFORMED USI THICKNESS ACCOMPLISHED STEP (5).
